Oxaliplatin-induced immune-mediated cytopenias: a case report and literature review.
Аннотация
Oxaliplatin is a third-generation platinum antineoplastic agent that commonly causes diarrhea, nausea, vomiting, myelosuppression, and peripheral neuropathy. Less common adverse effects that are increasingly being reported include acute immune-mediated thrombocytopenia, hemolytic anemia, and pancytopenia. Here, we report a patient case of suspected oxaliplatin-induced immune-mediated thrombocytopenia and a thorough literature evaluation of acute oxaliplatin-induced immune-mediated thrombocytopenia, hemolytic anemia, and pancytopenia that has yet to be reported until now. There have been 39 previously published reports of these cytopenic events with a median number of 16 treatment cycles prior to presentation. Patients experiencing unusual signs and symptoms such as chills, rigors, fever, back pain, abdominal pain, ecchymosis, hematemesis, hematuria, dark urine, hematochezia, petechiae, epistaxis, or mental status changes during or shortly after an oxaliplatin infusion should have complete blood counts ordered and evaluated promptly.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.